# SDR FDEA201306041193

- Difficulty date: June 4, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON, VERTICAL PLATE AT AFT FAIRING TO MAIN PYLON JUNCTION ON LT SIDE CRACKED AT TOP AND WORN THROUGH SIDE STRUCTURE OF AFT FAIRING ASSY.   PLATE REPLACED AND DAMAGED AFT FAIRING STRUCTURE REPAIRED IAW   EA 6-5751-167425 AND TD-J2-S1-03624-2013 FUCTIONAL   CHECKED OK.   MAJOR REPAIR.
